Search
for
Sort by
Research 361–390 of 1000+
- Hair and Scalp Changes in Cutaneous and Systemic Lupus Erythematosus
- Endocrine-skin interactions
- Adverse Cutaneous Reactions to Antidepressants
- A Practical Approach to the Diagnosis and Management of Hair Loss in Children and Adolescents
- Psychocutaneous disease
- CLINICAL AND LABORATORY EVALUATION OF AIDS TRICHOPATHY
- Madarosis
- A novel therapeutic paradigm for patients with extensive alopecia areata
- Parkinson's disease and skin
- Scalp Itch: A Systematic Review
- Hypersensitivity Reactions to Anticoagulant Drugs
- Dermatologic manifestations of COVID‐19: a comprehensive systematic review
- Real-world study of adverse events associated with gepant use in migraine treatment based on the VigiAccess and U.S. Food and Drug Administration’s adverse event reporting system databases
- Dermatological manifestations associated with COVID‐19: A comprehensive review of the current knowledge
- Adverse Drug Reactions in HIV/AIDS Patients on Highly Active Antiretro Viral Therapy: A Review of Prevalence
- Skin disease in pregnancy
- Case Report: Pityriasis Rosea-Like Eruption Following COVID-19 Vaccination
- Cicatricial alopecia
- Dermatological Manifestations of Stress in Normal and Psychiatric Populations
- Contraception and the dermatologist
- Exfoliative cutaneous lupus erythematosus in German shorthaired pointer dogs: disease development, progression and evaluation of three immunomodulatory drugs (ciclosporin, hydroxychloroquine, and adalimumab) in a controlled environment
- Evaluation of hair loss
- Female Adolescent Hair Disorders
- Secondary cicatricial and other permanent alopecias
- Systemic causes of hair loss
- Cutaneous adverse reactions linked to targeted anticancer therapies bortezomib and lenalidomide for multiple myeloma: new drugs, old side effects
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Cutaneous changes in patients with chronic renal failure on hemodialysis
- Pegylated-interferon-α<sub>2a</sub>in clinical practice: how to manage patients suffering from side effects
- REVIEW OF SO-CALLED ASEPTIC NEUTROPHILIC DERMATOSES